# SDR SWAA2022010347897

- Difficulty date: November 26, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 31,855 hours, 14,320 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING T/E WIGGLE PLATE CRACKED INBD OF #6 FLAP TRACK.   REMOVED AND REPLACE WITH NEW WIGGLE PLATE ASSAY. PER SRM 51-40-02
